MathSciNet Relay Station
MathSciNet bibliographic data
MR918674 47D30 (46G20 46G99 46M05 47A56)
Geiss, Stefan Ein Faktorisierungssatz für multilineare Funktionale. (German) [A factorization theorem for multilinear functionals] Math. Nachr. 134 (1987), 149–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement